Taiwanese Journal of Mathematics

ON THE SMOOTHNESS OF THE SOLUTION FOR THE INITIAL-NEUMANN PROBLEM FOR THE HYPERBOLIC SYSTEMS IN LIPSCHITZ CYLINDERS

Nguyen Manh Hung and Phung Kim Chuc

Full-text: Open access

Abstract

In this paper, we study the second initial boundary value problem for strongly hyperbolic systems in cylinders with Lipschitz base. We investigate the unique solvability of the problem and the smoothness with respect to time of the generanized solution.

Article information

Source
Taiwanese J. Math., Volume 16, Number 5 (2012), 1629-1645.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406788

Digital Object Identifier
doi:10.11650/twjm/1500406788

Mathematical Reviews number (MathSciNet)
MR2970676

Zentralblatt MATH identifier
1251.35043

Subjects
Primary: 35D05 35D10 35G99: None of the above, but in this section

Keywords
second initial boundary value problem generalized solution Lipschitz cylinders

Citation

Hung, Nguyen Manh; Chuc, Phung Kim. ON THE SMOOTHNESS OF THE SOLUTION FOR THE INITIAL-NEUMANN PROBLEM FOR THE HYPERBOLIC SYSTEMS IN LIPSCHITZ CYLINDERS. Taiwanese J. Math. 16 (2012), no. 5, 1629--1645. doi:10.11650/twjm/1500406788. https://projecteuclid.org/euclid.twjm/1500406788


Export citation

References

  • R. A. Adams, Sobolev Spaces, Academic Press, 1975.
  • A. Kokatov and B. A. Plamenevssky, On the asymptotic on solutions to the Neumann problem for hyperbolic systems in domain with conical point, English Transl., St. Peterburg Math. J., 16(3) (2005), 477-506.
  • Nguyen Manh Hung and Cung The Anh, Asymtotic expansions of solutions of the first initial boundary value problem for the Schrodinger system near conical points of the boundary, Differentsial'nye Uravneniya, 46(2) (2010), 285-289.
  • Nguyen Manh Hung and Nguyen Thi Kim Son, On the regularity of solution of the second initial boundary value problem for Schrodinger systems in domains with conical points. Taiwanese Journal of Mathematics, 13(6) (2009), 1885-1907.
  • N. M. Hung, Asymptotic behaviour of solutions of the first buondary-value problem for strongly hyperbolic systems near a conical point at the boundary of the domain, Math. Sbornik, 19 (1999), 103-126.
  • Nguyen Manh Hung and Nguyen Thanh Anh, Regularity of solutions of initial-boundary value problems for parabolic equations in domains with conical points, Journal of Differential Equations, 245(7) (2008), 1801-1818.
  • Nguyen Manh Hung and Jen-Chih Yao, On the asymptotics of solutions of the first initial boundary value problem for hyperbolic systems in infinite cylinders with base containing conical points, Nonlinear Anal., 71(5-6) (2009), 1620-1635.
  • N. M. Hung and J. C. Yao, Cauchy-Neumann problem for second-order hyperbolic equations in cylinder with base containing conical points, Applicable Analysis, 89 (2010), 1293-1311.
  • T. S. Hajiev and R. A. Rasulov, Behavior of the solution of nonlinear hyperbplic equation in domaim with non-smooth boundary, Applied Mathematics Letters, 24 (2011), 283-287.
  • V. A. Solonnikov, On the solvability of classical initial-boundary value problem for the heat equation in a dihedral angle, Zap. Nachn. Sem. Leningr. Otd. Math. Inst., 127 (1983), 7-48.
  • G. Fichera, Existense theorems in elasticity, Springer, New York-Berlin, 1972.